Couldn't find what you looking for?

TRY OUR SEARCH!

I started a new birth control and i know it can cause a light period, but i had a light period and a week later i am having cramping some painful and some not. But i have been nauseous and had an increase in appetite and i urinate a lot more often. Also my lower stomach is more swollen that usual especially after my period passes. My fiance believes im pregnant and he says i look pregnant , but im not going to take a test until this friday. i just want to know the likelihood of me being pregnant on my first month of new form of birth control ( patch to pills)

Loading...

It is unlikely as long as you switched properly..Which if I remember your last post, you did switch properly.

Remember, the PILL goes through your digestive system, and gets into your system differently than the patch.

Bloating could be from the pill, and your body getting used to the new method.

Spotting is considered normal the first 2-3 months of birth control use, or when you make a switch.
Reply

Loading...

Hi im 35 years old and have a very unusual period sometimes they last regularly then stop months at a time. then last few moths i had been regular and i was always due 10 th of month then my husband and i had sex and a week later i started! i have always bleed 3 days heavy first day or so cramps on first day. this time it was very very lite barley 2 pads and quit! it was brownish spotting. my husband and i are trying to concieve am i pregnant?
Reply

Loading...